# SDR UPS06246517

- Difficulty date: March 14, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADMISC062
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CK, FOUND EMERGENCY EXIT LIGHT SWITCH IN ON POSITION.   REMOVED AND REPLACED BATTERIES IAW MM 33-50-11-2.  OPS CKS NORMAL.
